# SDR 2007UALA05112

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 56,549 hours, 20,683 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 271 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT SKIN IS DENTED AT APPROX BS 271, JUST BELOW STR 20L.   ACCOMPLISHED MAJOR REPAIR.
